MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint regarding a v60 device that was operating on battery power even when connected to ac power.It was reported that there was no patient involvement or impact at the time the issue was identified, and the device alarm/alert functioned as intended.The device was evaluated onsite, and testing confirmed the reported issue.Upon inspection, the problem was attributed to a faulty power cord cable.The customer, with assistance from a remote service engineer (rse), confirmed the issue.As a corrective action, the power cord was replaced.Following replacement, the device was retested, and normal operation was restored, with battery voltage and electrical measurements within acceptable limits.The device successfully passed all required performance verification tests per philips standards and was confirmed to meet product specifications before being returned to service.The investigation concludes that no further action is required at this time.If additional information is received, the complaint file will be reopened.Based on the information provided and service performed, it was confirmed that the unit did not meet product specifications at the time of failure.The faulty power cord cable was determined to be the cause of the reported issu.The data entered in this complaint record will be utilized for product quality and safety improvements in accordance with post market surveillance and risk management processes.Root cause: faulty power cord cable resulting in loss of ac power input and unintended operation on battery power.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key24911549
Report Number2518422-2026-112351
Device Sequence Number9196472
Product Code MNT
UDI-Device Identifier00884838020047
UDI-Public(01)00884838020047
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60
Device Catalogue Number1053616
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/17/2026
Date Device Manufactured05/06/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown